Rétractes d'un espace
Annales de l'Institut Fourier, Volume 45 (1995) no. 4, p. 1079-1089

In this paper we will show the following result: If X is C.W. complex, simply connected and of finite type such that π * (ΩX) is finitely generated as a Lie algebra, then up to rational homotopy equivalence, there exists only a finite number of retracts of X. The existence of a finite number of retracts has been obtained by L. Renner in 1990 under the hypothesis that H * (X;) is finitely generated as a -algebra. Our result extends the class of spaces having, up to rational homotopy equivalence, only a finite number of retracts.

Notre but dans ce texte est de montrer le résultat suivant : Si X est un C.W. complexe, simplement connexe, de type fini, avec π * (ΩX) finiment engendré comme algèbre de Lie, alors, à équivalence d’homotopie rationnelle près, il n’existe qu’un nombre fini de rétractes de X. L’existence d’un nombre fini de rétractes a été obtenue par L. Renner en 1990 dans le cas où H * (X;) est finiment engendré en tant que -algèbre. Notre résultat élargit ainsi le cadre des espaces n’ayant, à équivalence d’homotopie rationnelle près, qu’un nombre fini de rétractes.

@article{AIF_1995__45_4_1079_0,
     author = {Haouari, Mohammed El},
     title = {R\'etractes d'un espace},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {45},
     number = {4},
     year = {1995},
     pages = {1079-1089},
     doi = {10.5802/aif.1485},
     mrnumber = {1359840},
     zbl = {0833.55011},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1995__45_4_1079_0}
}
Haouari, Mohammed El. Rétractes d'un espace. Annales de l'Institut Fourier, Volume 45 (1995) no. 4, pp. 1079-1089. doi : 10.5802/aif.1485. http://www.numdam.org/item/AIF_1995__45_4_1079_0/

[E]M. El Haouari, p-Formalité des espaces, J. Pure and Appl. Algebra, 78 (1992), 27-47. | MR 93d:55016 | Zbl 0744.55007

[F]Y. Félix, Dénombrement des types de K-homotopie. Théorie de la déformation, Mémoire de la S.M.F., 3 (1980). | Numdam | Zbl 0452.55005

[FHT1]Y. Félix, S. Halperin et J.-C. Thomas, The homotopy Lie algebra for finite complexes, Publ. de l'I.H.E.S., 56 (1980), 387-410. | Numdam

[FHT2]Y. Félix, S. Halperin et J.-C. Thomas, Hopf algebras of polynomials growth, J. of Algebra, 125 (1989), 408-417. | MR 90j:16021 | Zbl 0676.16008

[H]S. Halperin, Lectures on minimal models, Mémoire de la S.M.F., 9-19 (1983). | Numdam | MR 85i:55009 | Zbl 0536.55003

[HS]S. Halperin, J.-D. Stasheff, Obstructions to homotopy equivalences, Advances in Math., 32 (1979), 233-279. | MR 80j:55016 | Zbl 0408.55009

[L]J.-M. Lemaire, A finite complex whose rational homotopy is not finitly generated in “H-spaces”. (Actes de la Réunion de Neuchâtel (Suisse) Août 1970, ed. F. Sigrist). Lectures Notes in Mathematics, 196 (1971), 114-120. | Zbl 0216.44905

[O]A. Oukili, Sur l'homologie d'une algèbre différentielle (de Lie), thèse 3ème cycle, Nice, 1978.

[P]M. Putcha, Linear algebraic monoids, Cambridge Univ. Press, Cambridge, 1988. | MR 90a:20003 | Zbl 0647.20066

[Q]D. Quillen, Rational homotopy theory, Annals of Math., (2) (90) (1969), 205-295. | MR 41 #2678 | Zbl 0191.53702

[R]L. Renner, The homotopy types of retractes of a fixed space, J. Pure and Appl. Algebra, 69 (1990), 295-299. | MR 91m:55010 | Zbl 0724.55010